MAUDE Adverse Event Report: RESPIRONICS, INC. GARBIN VENTILATOR - BT; PORTABLE ELECTRIC VENTILATOR

RESPIRONICS, INC. GARBIN VENTILATOR - BT; PORTABLE ELECTRIC VENTILATOR
Model Number 1058180B
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
A device was returned to a service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There was no report of patient harm or injury.A garbin ventilator was returned to a third-party service center for foam remediation on the device.There was no harm or injury reported.During the evaluation of the device at the third-party service center, the device was visually inspected and found no evidence of foam degradation.The foam was replaced preventatively.The device failed functional testing relating to the active exhalation purge valve closed test step.There is no documentation stated on a root cause or a component replacement.Run-in testing was performed again and the device passed.Additionally the device failed a not-reportable test step relating to check leak.The customer requested the return of the device unserviced, therefore no repairs were performed.

Brand Name
GARBIN VENTILATOR - BT
Common Device Name
PORTABLE ELECTRIC VENTILATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key24873202
Report Number2518422-2026-112199
Device Sequence Number8998711
Product Code CBK
UDI-Device Identifier00606959026483
UDI-Public00606959026483
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1058180B
Device Catalogue Number1058180B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Initial Report FDA Received Date04/14/2026
Date Device Manufactured02/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown